| Model Number |
H74939171050440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the severely calcified arteriovenous fistula.A 5.0 x 40, 40cm mustang balloon catheter was advanced for dilation.During the procedure, it was noted that the balloon was ruptured.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).